# SDR SWAA2025032407560

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 63,765 hours, 38,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE ON THE FWD ENTRY DOOR LOOSE. <[01] TIGHTENED ASSIST HANDLE ON FWD ENTRY DOOR IAW 52-00-00.
